# SDR FDEA202009182241

- Difficulty date: September 18, 2020
- Submitted: October 1, 2020
- Operation: Air carrier
- Aircraft: N588FE
- Make and model: Doug MD-11F
- Aircraft serial: 48490
- Aircraft time: 87,700 hours, 19,502 cycles
- System (JASC): 5510 · Horizontal Stabilizer Structure
- Part: Frame
- Part number: A4C759352
- Condition: Cracked
- Location: Zone 300
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK FOUND APPROXIMATELY 0.4 INCH IN LENGTH AT PYLON CARRY THROUGH STRUCTURE WEBS AT 364QR ACCESS PANEL FRAME CUTOUT AT STATION 2164.  CRACKED AT PYLON CARRY THROUGH STRUCTURE WEBS AT 364QR ACCESS PANEL FRAME CUTOUT AT STATION 2164.  REMOVED AS PER SRM 51-33-01-0G AND REPLACED WITH FABRICATED FRAME, AS PER EA 1-5500-T0356609 PART 1.  TITLE: STABILIZERS-GENERAL-NR 2 RT SIDE UPPER PYLON CARRY-THRU PANEL FRAME AJC7593-52-ALTERNATE SURFACE FINISH.  FRAME FABRICATED, AS PER DOUGLAS DRAWING AJC7593 REVISION: Y.  REPAIR CLASSIFIED AS MAJOR, PER GMM 6-2-100.
